(0)
0 Items £0.00

trouble since lletz

2 posts / 0 new
Last post
jay
trouble since lletz

i have not posted for a while but i had treatment for cin III a couple of months back. results came back confirming the same but margins were clear. then i received another letter saying i had an infection quite high up in the vagina. everything seems to be getting me down recently. my periods are not seeming to settle down and i still have occasional discharge. plus i get aching in my groin. this surely cannot be down to the treatment. i am scared of going back to the doctors in case they think i am being stupid but i just want things to settle down again. i am convincing myself that there is something more serious there and they have missed it. sorry for rambling, i know my problems are trivial in relation to some of you ladies but wondered if you could help? lots of love jay xx

Rachel

Hello Jay,

sorry to hear that you are having a tricky time.

I can't really give you any advice about what to expect after the treatment as I haven't had the same and so my experience has been different.

However, I would suggest that you make an appointment with your GP who should be able to check things out for you and hopefully put your mind at rest. He/she will not think that you are being stupid....they should understand that you need some reassurance, etc and that you feel concerned.

It's not nice for you to be worrying about this so I think it would be best to make an appointment with the GP to give you peace of mind.

Keep in touch
Rachel

Radical Hysterectomy, Lymphadectomy and ovary removed in Feb 2005 following cancer diagnosis. Further surgery in July 2005 to remove remaining ovary.